# SDR DALA14020430935

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 65,571 hours, 49,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Striker
- Condition: Out Of Position
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED TAILCONE RELEASE SYSTEM OPS CHECK, SYS FAILED, AND MAINTENANCE FOUND THE TAILCONE EXTERIOR RELEASE CABLE PULL FORCE WAS OUT OF ALLOWABLE LIMITS.  FOUND WAS THE DOOR JAMB UPPER FITTING WAS OUT OF CONFIGURATION AND WAS CORRECTED BY REMOVING THE STRIKER PLATE. THE SYS WAS RIGGED BACK INTO SPECIFICATIONS. THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
